MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 WIRELESS SYRINGE INFUSION PUMP; PUMP, INFUSION

ST PAUL MEDFUSION 3500 WIRELESS SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: this mdr was generated under protocol b10009704, as a result of warning letter cms# 617147.A manufacturing device history record (dhr) review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.A product sample was received for evaluation.Visual and functional testing were performed.Physical condition of the device showed the top and bottom of the cases are in excellent condition.Cracked right plunger case and no visible contamination.Customer?s reported issue was duplicated.Dowel pin came out of plunger head mount.The root cause of the reported issue was determined.The cause of the issue is known and is design related.Actions taken to mitigate the reported issue: replaced plunger head mount and dowel pin.Performed calibration on the pump and passed all the functional tests.
 
Event or Problem Description
It was reported that syringe clip is not retracting.No patient injury reported.

Brand Name
MEDFUSION 3500 WIRELESS SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15633761
Report Number3012307300-2022-25129
Device Sequence Number5911664
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown